Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the absolute matrix summability of Fourier series

B. Kuttner and B. N. Sahney

Vol. 43 (1972), No. 2, 407–419
Abstract

The paper investigates sufficient conditions under which a summability method of a certain general type absolutely sums the Fourier series of any function of bounded variation. The main theorem includes a recent theorem of M. Izumi and S. Izumi, who considered the problem for the special case of Nörlund summability.

Mathematical Subject Classification
Primary: 42A28
Milestones
Received: 7 June 1971
Published: 1 November 1972
Authors
B. Kuttner
B. N. Sahney